# SDR AALA201702209012

- Difficulty date: February 3, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON R2 DOOR OPENING, AFT LOWER CORNER SHAPES, AROUND SILL PLATE AT STRINGER 23R AND FR 68. REPLACED R2 DOOR AFT CORNER SILL SHAPE PER SRM 51-72-11.
